# SDR CALA2025061305543

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6945578U7
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR DOOR SILL THRESHOLD FWD SUPPORT FITTING NUTPLATE AREA HAS CORROSION AS MARKED.  REMOVED AND REPLACED FITTING P/N 69-4557807 AT BS 1380 I.A.W. SR M 51-10-02 STEP 9 AND 51-40-02, FIG 12.
